Alert archive / California / Small Craft Advisories in 2010

Small Craft Advisory 56, NWS Eureka, CA

June 28, 2010

NWS Eureka, CA issued this small craft advisory at Jun 28, 2010, 2:15 AM PDT. It took effect at Jun 28, 2010, 3:00 PM PDT. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Jun 28, 2010, 2:15 AM PDT (09:15 UTC)
In effect from
Jun 28, 2010, 3:00 PM PDT
Expired
Jul 1, 2010, 2:30 AM PDT
In force
60 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

454 
WHUS76 KEKA 280915
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
215 AM PDT MON JUN 28 2010

PZZ470-281715-
/O.CAN.KEKA.SC.Y.0055.000000T0000Z-100628T1200Z/
/O.NEW.KEKA.SC.Y.0056.100628T2200Z-100703T0900Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
215 AM PDT MON JUN 28 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON THROUGH
LATE FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON THROUGH
LATE FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-281715-
/O.EXT.KEKA.SC.Y.0055.000000T0000Z-100703T0900Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
215 AM PDT MON JUN 28 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL LATE FRIDAY NIGHT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
876 
WHUS76 KEKA 281555
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
855 AM PDT MON JUN 28 2010

PZZ455-475-290000-
/O.CON.KEKA.SC.Y.0055.000000T0000Z-100703T0900Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
855 AM PDT MON JUN 28 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-290000-
/O.CON.KEKA.SC.Y.0056.100628T2200Z-100703T0900Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
855 AM PDT MON JUN 28 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 2 AM PDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 2 AM PDT SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
738 
WHUS76 KEKA 290914
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
214 AM PDT TUE JUN 29 2010

PZZ470-291715-
/O.EXT.KEKA.SC.Y.0056.000000T0000Z-100704T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
214 AM PDT TUE JUN 29 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-291715-
/O.EXT.KEKA.SC.Y.0055.000000T0000Z-100704T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
214 AM PDT TUE JUN 29 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
486 
WHUS76 KEKA 291529
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
829 AM PDT TUE JUN 29 2010

PZZ470-292330-
/O.CON.KEKA.SC.Y.0056.000000T0000Z-100704T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
829 AM PDT TUE JUN 29 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-292330-
/O.CON.KEKA.SC.Y.0055.000000T0000Z-100704T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
829 AM PDT TUE JUN 29 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
626 
WHUS76 KEKA 292107
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
207 PM PDT TUE JUN 29 2010

PZZ470-301200-
/O.EXT.KEKA.SC.Y.0056.000000T0000Z-100701T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
207 PM PDT TUE JUN 29 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-301200-
/O.EXT.KEKA.SC.Y.0055.000000T0000Z-100705T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
207 PM PDT TUE JUN 29 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT MONDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
258 
WHUS76 KEKA 300925
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
225 AM PDT WED JUN 30 2010

PZZ470-301730-
/O.CON.KEKA.SC.Y.0056.000000T0000Z-100701T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
225 AM PDT WED JUN 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-301730-
/O.CON.KEKA.SC.Y.0055.000000T0000Z-100705T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
225 AM PDT WED JUN 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
787 
WHUS76 KEKA 301528
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
828 AM PDT WED JUN 30 2010

PZZ470-302330-
/O.CON.KEKA.SC.Y.0056.000000T0000Z-100701T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
828 AM PDT WED JUN 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-302330-
/O.CON.KEKA.SC.Y.0055.000000T0000Z-100705T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
828 AM PDT WED JUN 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
536 
WHUS76 KEKA 302133
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
233 PM PDT WED JUN 30 2010

PZZ470-010545-
/O.CON.KEKA.SC.Y.0056.000000T0000Z-100701T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
233 PM PDT WED JUN 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-010545-
/O.CON.KEKA.SC.Y.0055.000000T0000Z-100705T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
233 PM PDT WED JUN 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
715 
WHUS76 KEKA 302136
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
236 PM PDT WED JUN 30 2010

PZZ470-011200-
/O.CON.KEKA.SC.Y.0056.000000T0000Z-100701T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
236 PM PDT WED JUN 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-011200-
/O.CON.KEKA.SC.Y.0055.000000T0000Z-100705T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
236 PM PDT WED JUN 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
623 
WHUS76 KEKA 010930
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 AM PDT THU JUL 1 2010

PZZ470-011030-
/O.CAN.KEKA.SC.Y.0056.000000T0000Z-100701T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
230 AM PDT THU JUL 1 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

PZZ475-011730-
/O.EXT.KEKA.SC.Y.0055.000000T0000Z-100703T1000Z/
/O.NEW.KEKA.GL.A.0018.100703T1000Z-100705T1800Z/
/O.NEW.KEKA.SE.A.0017.100703T1000Z-100705T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 AM PDT THU JUL 1 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL LATE FRIDAY NIGHT...
...GALE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH MONDAY
MORNING... 
...HAZARDOUS SEAS WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
MONDAY MORNING...

THE THERMAL TROUGH ALONG THE COAST WILL EXTEND NORTH FRIDAY AND
COMBINE WITH HIGH PRESSURE OVER THE NORTHEAST PACIFIC TO TIGHTEN
THE PRESSURE GRADIENT OVER THE WATERS. NORTH WINDS WILL INCREASE
TO GALE FORCE LATE FRIDAY AND PERSIST THROUGH THE WEEKEND. AS A
RESULT...COMBINED SEAS WILL BUILD TO 10 TO 12 FT LATE FRI AND PEAK
AROUND 13 TO 16 FT SUN. THE GRADIENT RELAXES EARLY NEXT WEEK
ALLOWING WINDS AND SEAS TO GRADUALLY DIMINISH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS... 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-011730-
/O.EXT.KEKA.SC.Y.0055.000000T0000Z-100705T0900Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
230 AM PDT THU JUL 1 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM PDT MONDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 27, 2:56 PM PDT, 11 hours 19 minutes earlier.

Area forecast discussion, Jun 27, 2:56 PM PDT, 11 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED MARINE DISCUSSION.
NATIONAL WEATHER SERVICE EUREKA CA
256 PM PDT SUN JUN 27 2010

.SYNOPSIS...LOW MARINE CLOUDS WILL RETURN TO THE DEL NORTE AND
HUMBOLDT COASTS TONIGHT AND MONDAY MORNING. INLAND AREAS WILL HAVE
ONE MORE DAY OF ABOVE NORMAL DAYTIME TEMPERATURES MONDAY BEFORE AN
UPPER LEVEL TROUGH BRINGS GRADUAL COOLING TUESDAY THROUGH THURSDAY.

&&

.DISCUSSION...AFTERNOON WATER VAPOR IMAGERY SHOWS AN UPPER LEVEL
TROUGH DEEPENING OVER THE NE PACIFIC AND HIGH PRESSURE OVER THE
PACIFIC NW MOVING EASTWARD. LOW CLOUDS WILL RETURN TO THE HUMBOLDT
AND DEL NORTE COAST TONIGHT. THINK THE LOW CLOUDS WILL LINGER AT
LEAST ALONG THE IMMEDIATE HUMBOLDT COAST MOST OF MONDAY AS LOW LEVEL
MOISTURE INCREASES AHEAD OF THE APPROACHING TROUGH...AND THE N-S
SURFACE PRESSURE GRADIENT WEAKENS. THE PRESSURE GRADIENT WILL REMAIN
RELATIVELY TIGHT SOUTH OF CAPE MENDOCINO AND DO NOT EXCPECT MUCH IF
ANY FOG FORMATION ALONG THE MENDOCINO COAST TONIGHT. OTHERWISE...NW
CA WILL SEE ANOTHER SUNNY AND WARM DAY MONDAY...WITH DAYTIME HIGH
TEMPERATURES ONLY COOLING 1 TO 2 DEGREES FROM TODAY.

THE STRATUS WILL PUSH FURTHER INLAND EARLY TUESDAY MORNING AS A WEAK
VORT MAX MOVES ACROSS THE AREA. THE TROUGH WILL SLOWLY MOVE ACROSS
THE FORECAST AREA TUESDAY THROUGH THURSDAY AND THE EXTENT OF THE
COASTAL STRATUS WILL DECREASE EACH NIGHT. THE TROUGH WILL ALSO BRING
A GRADUAL COOLING TREND THIS WEEK WITH INLAND MAXIMUM TEMPERATURES
LOWERING TO THE MID 80S BY WEDNESDAY. TH

.LONG TERM (THU THRU SUN)...LONGWAVE TROUGH WILL BE SLOW TO EXIT THE
WESTERN CONUS AT THE END OF THE WEEK. MODELS IN VERY GOOD AGREEMENT
ON THE LARGE SCALE...BUT INDIVIDUAL SHORTWAVES REMAIN DIFFICULT TO
RESOLVE. THE GOOD NEWS IS THAT ANY SHORTWAVES THAT MOVE THROUGH
WILL BE MOSTLY MOISTURE STARVED...RESULTING IN MAINLY AFTERNOON CU
OVER THE MOUNTAINS. HIGH PRESSURE BEGINS TO BUILD IN THE EPAC BY SAT
AS NORTH WINDS ONCE AGAIN RAMP UP OFFSHORE. THE EXISTENCE/COVERAGE
OF STRATUS ALONG THE COAST DURING THIS TIME IS TOUGH TO
PINPOINT...BUT RIGHT NOW WE ARE GOING WITH AN OPTIMISTIC FCST DUE TO
THE INCREASED MIXING. TEMPERATURES WILL GRADUALLY INCREASE AS THE
TROUGH SHIFTS OFF TO THE EAST AND HEIGHTS BUILD. JCA

&&

.AVIATION...THE MAIN SHORT TERM AVIATION FORECAST CHALLENGE
CONTINUES TO BE THE EXTENT AND TIMING OF THE COASTAL STRATUS AND
FOG. AFTERNOON VISIBLE SATELLITE IMAGERY SHOWS AN EXPANSIVE AREA OF
LOW CLOUDS 10 TO 60 NM OFFSHORE OF NW CA QUICKLY MOVING TOWARDS THE
COAST. THERE IS ALSO A SLIVER OF IFR CEILINGS ALONG THE IMMEDIATE
COASTLINE OF HUMBOLDT AND DEL NORTE COUNTIES. EVIDENCE OF MICROSCALE
EDDIES ALONG THE COAST SUGGEST THAT THE STRATUS MAY NOT COMPLETELY
CLEAR THIS AFTERNOON BEFORE IT RETURNS THIS EVENING. THE STRATUS
WILL PERSIST AT LEAST THROUGH MONDAY MORNING.  OTHERWISE...VFR
CONDITIONS WILL PREVAIL. TH

&&

.MARINE...

UPDATE...REPORTS HAVE COME IN TO THE OFFICE THAT INDICATE A SHORTER
DOMINANT PERIOD OF THE WAVES IN ZONE 450. THE SHORTER PERIOD OF
THESE WAVES COULD MAKE WAVES HAZARDOUS TO SMALL CRAFT IN SOME
ISOLATED AREAS...APPROPRIATE CAUTION SHOULD BE TAKEN.

PREVIOUS DISCUSSION:

NORTHERLY WINDS WILL CONTINUE TO DROP ACROSS THE REGION
THROUGH THIS EVENING AND INTO MONDAY.  IN SOUTHERN ZONES...GUSTS
WILL FREQUENTLY TOP 25 KT IN ALL WATERS.  HOWEVER...IN NORTHERN
ZONES...CONFIDENCE IS HIGH THAT THERE SHOULD BE A 24 HOUR BREAK IN
STRONG WINDS IN THE NORTHERN ZONES...SUFFICIENT THAT THE SCA
ADVISORY ACROSS THE ENTIRE NORTHERN ZONE HAS BEEN DROPPED UNTIL
EARLY TUESDAY.  PAST TUESDAY...WINDS WILL RAMP UP AND AGAIN BRING
STEEP SHORT PERIOD SEAS TO THE REGION.  LATE WEEK WILL BRING THE
POSSIBILITIES FOR A NORTHERLY GALE AND HAZARDOUS SEAS EVENT.

THROUGHOUT THE TIME PERIOD...PRIMARY WAVES WILL BE OUT A NORTHERLY
DIRECTION AS WINDS WILL CREATE A FRESH SWELL IN THE LOCAL
ENVIRONMENT.  LONG PERIOD SOUTHERLY SWELLS ARE ALSO APPARENT IN THE
WATERS AND WILL BE PERSISTING THROUGH THE WEEK. THESE SWELLS ARE THE
RESULT OF FORMERLY MAJOR HURRICANE CELIA...AND TROPICAL STORM
DARBY.  GWW AND ENP MODELS PROG THE SOUTHERLY SWELLS FROM CELIA TO
ARIVE IN ERNEST BY THIS EVENING...AND SWELLS FROM DARBY BY
WEDNESDAY.  THE HEIGHTS OF THE SWELL FROM CELIA IS PROGGED TO COME
THROUGH AROUND 3 FEET AT 15 SECONDS. WITH THE MODELS INCONSISTENCIES
IN RESOLVING THE FINE SCALE WINDS ASSOCIATED WITH TROPICAL
CYCLONES... SLIGHTLY HIGHER SWELLS COULD COME TO THE LOCAL
ENVIRONMENT ON A TEMPORARY BASIS...NO SOUTHERLY WAVES SHOULD BE
HIGHER THAN 5 FEET HOWEVER.  MSB

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY PZZ455-470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jun 27, 4:34 AM PDT, 21 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
434 AM PDT SUN JUN 27 2010

CAZ001>004-076-281330-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
434 AM PDT SUN JUN 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.